# SDR DALA2025073105734

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20884
- Condition: Leaking
- Location: Zone 800
- Part time: 43,156 hours, 19,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR SNUBBER LEAKING AND NO FLUID INDICATION.   REPLACED L2 PASSENGER DOOR SNUBBER.
